Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 28, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 26, 2005, 5:52 PM EST for Liberty County, Long County, Tattnall County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2005, 5:52 PM EST (22:52 UTC)
- Expired
- Mar 26, 2005, 6:15 PM EST
- In force
- 23 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Liberty County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 262253 SVRCHS GAC179-183-267-262315- /O.NEW.KCHS.SV.W.0028.050326T2252Z-050326T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 552 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LONG COUNTY IN SOUTHEAST GEORGIA TATTNALL COUNTY IN SOUTHEAST GEORGIA LIBERTY COUNTY IN SOUTHEAST GEORGIA * UNTIL 615 PM EST * AT 548 PM EST...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN GLENNVILLE. THIS STORM WAS LOCATED 7 MILES SOUTH OF MIDWAY...OR ABOUT 16 MILES SOUTH OF CLAXTON...MOVING EAST AT 50 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... MIDWAY... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3203 8193 3183 8193 3194 8158 3207 8165 $$
2 follow-up statements
000 WWUS52 KCHS 262301 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 600 PM EST SAT MAR 26 2005 GAC179-183-267-262315- /O.CON.KCHS.SV.W.0028.000000T0000Z-050326T2315Z/ LONG-TATTNALL-LIBERTY- 600 PM EST SAT MAR 26 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EST FOR LONG...TATTNALL AND LIBERTY COUNTIES... AT 558 PM EST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL IN MIDWAY. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF WILLIE...OR ABOUT 12 MILES NORTHWEST OF HINESVILLE...MOVING EAST AT 50 MPH. HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3203 8193 3183 8193 3194 8158 3207 8165 $$
000 WWUS52 KCHS 262314 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 614 PM EST SAT MAR 26 2005 GAC179-183-267-262324- /O.EXP.KCHS.SV.W.0028.000000T0000Z-050326T2315Z/ LONG-TATTNALL-LIBERTY- 614 PM EST SAT MAR 26 2005 ...THE SEVERE THUNDERSTORM WARNING FOR LONG...TATTNALL AND LIBERTY COUNTIES WILL EXPIRE AT 615 PM EST... AT 613 PM EST...RADAR INDICATED THAT THE SEVERE THUNDERTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3203 8193 3183 8193 3194 8158 3207 8165 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 2:35 PM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Mar 26, 2:35 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 235 PM EST SAT MAR 26 2005 .SHORT TERM /TONIGHT THRU MON NIGHT/...WET AND STORMY SHORT TERM AS MOISTURE CONTINUES TO INCREASE FROM THE S TONIGHT. SO FAR THINGS HAVE BEEN HELD IN CHECK WITH LOW-LVL STABLE LAYER IN PLACE. LOOKS LIKE BULK OF PRECIP WILL HOLD OFF UNTIL LATER TONIGHT...ESP IN SE SC. FRNTL BNDRY WHICH IS CURRENTLY NEAR THE ALTAMAHA WILL RETURN N AS A WARM FRNT LATER TODAY AS LOW PRES GETS ORGANIZED AND MOVES NE OUT OF THE SRN GULF STATES. LIFT AND WIND FIELDS INTENSIFY SIGNIFICANTLY OVERNIGHT AS CWA IS SITUATED IN WARM SECTOR. AS NOTED BY SPC...MAIN SEVERE HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND EVEN A FEW TORNADOES. HEAVY RAIN IS ALSO LIKELY WITH 1-2 INCH PW/S. POSSIBILITY OF SEVERE STORMS CONTINUES INTO EARLY MON MORNING BEFORE COLD FRNT PUSHES THROUGH AROUND 12Z. RAIN CHANCES DIMINISH THROUGH THE DAY BUT WILL KEEP SLGT CHC POPS UNTIL 29/00Z WITH UPPER LOW MOVING OVER THE AREA. && .LONG TERM/TUE THRU SAT/...OTHER THAN WEAK BACKDOOR CLD FRNT WHICH COULD POSSIBLY MOVE INTO NRN SECTIONS OF CWA TUE NIGHT/WED MORN...EXPECT DRY WX WITH MODERATING TEMPS FOR MID WEEK. RAIN CHANCES INCREASE AGAIN BEGINNING FRI AFTN AS ANOTHER SYSTEM APPROACHES THE AREA. OVERALL...NOT MUCH CHANGE TO THE GOING FCST. && .MARINE...RELATIVELY COOLER SEA SFC TEMPS ALLOWING THE SHLW/STBL LOW LVL AIR MASS TO HANG TOUGH THIS AFTN DESPITE THE CALLING OF WAA WITH A DEVELOPING WARM FRONT JUST TO THE SW. SUSPECT THE VEERING TRENDS THE 12Z GFS SHOWS TONIGHT WILL BE A BIT SLOWER IN REALITY BUT OVERALL TRENDS LOOK GOOD. AFTER LOW PRES SYSTEMS CONSOLIDATE ACROSS THE MID ATLC AREA ON MON...STIFF W FLOW WILL KICK IN AND SCA CONDITIONS ARE A GOOD BET IN THE OUTER WATERS FROM SUN NIGHT INTO TUE...AND POSSIBLY NEAR SHORE MON INTO MON NIGHT...AT LEAST IN GUSTS AND SEAS CLOSE TO 6 FT NEAR 20 NM. WILL BEEF UP THE PRECIP WORDING FOR HIGHER WINDS AND SEAS AROUND TSTMS WITH THE INCREASING SEVERE RISK EXPECTED. && .LAKE WINDS...WILL HEADLINE THAT A LAKE WIND ADVISORY MAY BE REQUIRED ON LAKE MOULTRIE ON MON WITH THIS ISSUANCE. && .AVIATION...AFTER SOME BREAKS FROM THE LOW CIGS THIS AFTN...GUIDANCE SHOWS IFR RETURNING TONIGHT. BIG QUESTION IS WHETHER SEA FOG WILL MAKE AN APPEARANCE. LOW CONFIDENCE ON VSBY AND CIGS FROM THIS EVENING ON. SIGNIFICANT CONVECTION IS A GOOD BET AT TIMES TONIGHT AND SUNDAY BUT ONCE AGAIN TIMING IS QUESTIONABLE. TAFS HAVE CONVECTIVE RAINS AFFECTING SAV TERM FIRST BUT WE HIT CHS AIRPORT HARDER WITH TSTMS IN THE 12Z-18Z SUN TIME FRAME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && 44/24
Hazardous weather outlook, Mar 26, 3:39 AM EST, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 339 AM EST SAT MAR 26 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-270900- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN- COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY- COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN- INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY- INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE... SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND... WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON... HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...RIDGELAND... SAINT GEORGE AND WALTERBORO 339 AM EST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .DENSE FOG...FOG REDUCING VISIBILITY TO LESS THAN ONE-QUARTER MILE OR LESS WILL AFFECT THE LOW COUNTRY OF SOUTH CAROLINA AND MUCH OF SOUTHEAST GEORGIA...INCLUDING THE COASTAL WATERS...THROUGH 900 AM. THE FOG WILL LIFT DURING THE MID MORNING HOURS. .SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE OVERNIGHT ACROSS THE AREA. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. REFER TO THE LATEST DAY 1 OUTLOOK FROM THE STORM PREDICTION CENTER FOR FURTHER INFORMATION. .RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO. RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. .SEVERE THUNDERSTORMS...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE AGAIN ON SUNDAY ACROSS THE ENTIRE AREA. REFER TO THE LATEST DAY 2 OUTLOOK FROM THE STORM PREDICTION CENTER FOR FURTHER INFORMATION. .RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO. RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE LATEST RIVER FLOOD STATEMENTS AND THE RIVER FORECAST FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING AND TONIGHT. SCW
In the hours before
Special weather statement, Mar 26, 4:37 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 437 PM EST SAT MAR 26 2005 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-270500- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER 437 PM EST SAT MAR 26 2005 ...SEVERE WEATHER OUTLOOK... ...SLIGHT RISK OF SEVERE WEATHER THIS EVENING... ...MODEATE RISK OF SEVERE WEATHER SUNDAY AND SUNDAY NIGHT... STRONG THUNDERSTORMS THAT HAVE DEVELOPED OVER SOUTHERN GEORGIA WILL MOVE INTO SOUTHEASTERN GEORGIA THIS EVENING AS STRONG UPPER LEVEL WINDS CARRY THE STORMS EASTWARD. COLD TEMPERATURES ALOFT WILL SUPPORT HAIL WITH SOME OF THE STORMS THIS EVENING...MAINLY WEST AND NORTH OF INTERSTATE 95 WHERE THE ATMOSPHERE IS MOST UNSTABLE. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE WITH THE STRONGEST STORMS...WHICH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. ON SUNDAY...A LOW PRESSURE AREA WILL DEEPEN OVER THE SOUTHEASTERN STATES WHILE STRONG MID AND UPPER LEVEL WINDS MOVE OVER THE SYSTEM. THIS COMBINATION IS EXPECTED TO SPURN ANOTHER ROUND OF SEVERE STORMS. AS LOW LEVEL WINDS INCREASE DURING THE DAY...A FEW TORNADOES ARE POSSIBLE...ALONG WITH LARGE HAIL IN EXCESS OF ONE INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH. EMERGENCY MANAGERS...LAW ENFORCEMENT PERSONNEL AND SKYWARN SPOTTERS AS WELL AS CITIZENS SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION ON THIS DEVELOPING SEVERE WEATHER SITUATION.
Special weather statement, Mar 26, 4:53 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED FOR SPELLING NATIONAL WEATHER SERVICE CHARLESTON SC 453 PM EST SAT MAR 26 2005 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-270500- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER 453 PM EST SAT MAR 26 2005 ...SEVERE WEATHER OUTLOOK... ...SLIGHT RISK OF SEVERE WEATHER THIS EVENING... ...MODERATE RISK OF SEVERE WEATHER SUNDAY AND SUNDAY NIGHT... STRONG THUNDERSTORMS THAT HAVE DEVELOPED OVER SOUTHERN GEORGIA WILL MOVE INTO SOUTHEASTERN GEORGIA THIS EVENING AS STRONG UPPER LEVEL WINDS CARRY THE STORMS EASTWARD. COLD TEMPERATURES ALOFT WILL SUPPORT HAIL WITH SOME OF THE STORMS THIS EVENING...MAINLY WEST AND NORTH OF INTERSTATE 95 WHERE THE ATMOSPHERE IS MOST UNSTABLE. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE WITH THE STRONGEST STORMS...WHICH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. ON SUNDAY...A LOW PRESSURE AREA WILL DEEPEN OVER THE SOUTHEASTERN STATES WHILE STRONG MID AND UPPER LEVEL WINDS MOVE OVER THE SYSTEM. THIS COMBINATION IS EXPECTED TO SPURN ANOTHER ROUND OF SEVERE STORMS. AS LOW LEVEL WINDS INCREASE DURING THE DAY...A FEW TORNADOES ARE POSSIBLE...ALONG WITH LARGE HAIL IN EXCESS OF ONE INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH. EMERGENCY MANAGERS...LAW ENFORCEMENT PERSONNEL AND SKYWARN SPOTTERS AS WELL AS CITIZENS SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION ON THIS DEVELOPING SEVERE WEATHER SITUATION.
Special weather statement, Mar 26, 5:27 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 527 PM EST SAT MAR 26 2005 GAZ116-117-119-138-262300- COASTAL BRYAN-COASTAL CHATHAM-INLAND BRYAN-INLAND LIBERTY- 527 PM EST SAT MAR 26 2005 ...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY...CHATHAM COUNTY AND LIBERTY COUNTY THROUGH 600 PM EST... AT 527 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SCREVEN FORK...OR ABOUT 7 MILES SOUTHEAST OF HINESVILLE...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WILDWOOD...MILL CREEK... MCINTOSH...HINESVILLE...RICEBORO...FORT STEWART...CROSSROADS... SCREVEN FORK...RETREAT AND SEABROOK THROUGH 600 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Mar 26, 5:30 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 530 PM EST SAT MAR 26 2005 GAZ114-262300- TATTNALL- 530 PM EST SAT MAR 26 2005 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 600 PM EST... AT 530 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTHEAST OF ALTAMAHA...OR ABOUT 14 MILES NORTHEAST OF BAXLEY...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ALTAMAHA... TISON...FIVE POINTS...MENDES...LYNN...GLENNVILLE AND MIDWAY THROUGH 600 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.